# SDR CA000731009

- Difficulty date: July 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 52,513 hours, 29,028 cycles
- Engine: Pwa JT8D17
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pressure Switch
- Part number: 657360637
- Condition: Failed
- Location: Nr 1 & 2 Engine
- Part time: 59,921 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THRUST REVERSER ISOLATION VALVE WARNING LIGHT ILLUMINATED. RETUNED. LIGHT WENT OUT WHEN LANDING GEAR SELECTED DOWN. REPLACED NR 1 AND NR 2 ENGINE LOW OIL PRESSURE WARNING SWITCHES AS PER MM 79-33-11.
